Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello! My name is***** to JustAnswer. I'm a Consultant Rheumatologist and I am reviewing your question now, and will post back with your reply momentarily.
How old are you ?
Are you on any medicines?
Thanks for the details
There are few possibilities to consider
One is the symptoms being due to side effects of the drugs
Statins are notorious in causing myopathy and myalgias
Second possibility since you have a history of heart disease is a possibility of pain due to intermittent cladication
Thirdly it can be due to spinal problem like spinal stenosis
You need to have an examination and have some baseline tests including tests for muscle enzymes
Then if that is normal then you will require a Doppler ultrasound to check blood supply of the lower limb muscles and finally if that is normal then finally you will require an MRI lumbosacral spine
Please do let me know if you have any other question
Yes it can cause such problem at any time during the course of its use
It is not always that it cause a muscle problem only when you start taking it
If done please leave a 5-stars rating to give me credit for my service
You are welcome